# SDR 2003FA0001117

- Difficulty date: September 25, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N5836C
- Make and model: Beech C35BEECH
- Aircraft serial: D2788
- Engine: Cont E2258
- Propeller: Hartzl HCA2V204
- System (JASC): 6114 · Propeller Hub Section
- Part: Roll Pin
- Part number: B65801000
- Condition: Broken
- Location: Oil Collar
- Part time: 85 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL PIN BROKE ALLOWING SLIP RING TO MOVE OUT OF POSITION CAUSING A HYDRAULIC LOCK IN PROPELLER OPERATION.  PROPELLER REMAINED IN LOW PITCH, HIGH RPM.  REASON FOR PIN FAILURE UNKNOWN.
